# SDR DALA1151510693

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED J SECTION ANGLE, TREATED AND PRIMED IAW B757 SRM 53-00-07 REPAIR 5 PAGE 201 FIG 201.  INSTALLED J SECTION ANGLE ON AFT CARGO FRAME AT STA 1480 ABOVE STR S-26L IAW B757 SRM 53-00-07 REPAIR 5 PG 201 FIG 201.  AT SAA/SAT DURING HMV ON N/R 185588 W/O 88597350001.
